Go to content
UR Home

Publications by Geyer, W.D.

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: Article
Number of items: 1.


Knebusch, Manfred, Geyer, W.D., Harder, G. and Scharlau, W. (1970) Ein Residuensatz für symmetrische Bilinearformen. Inventiones Mathematicae 11 (4), pp. 319-328.

This list was generated on Sun Apr 5 13:13:39 2020 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons